0
2013
Impact Factor

Charalambos Evripidou

Publications:

Evripidou C., Kassotakis P., Vanhaecke P.
Integrable Deformations of the Bogoyavlenskij–Itoh Lotka–Volterra Systems
2017, vol. 22, no. 6, pp.  721–739
Abstract
We construct a family of integrable deformations of the Bogoyavlenskij–Itoh systems and construct a Lax operator with spectral parameter for it. Our approach is based on the construction of a family of compatible Poisson structures for the undeformed systems, whose Casimirs are shown to yield a generating function for the integrals in involution of the deformed systems.We show how these deformations are related to the Veselov–Shabat systems.
Keywords: Integrable systems, deformations
Citation: Evripidou C., Kassotakis P., Vanhaecke P.,  Integrable Deformations of the Bogoyavlenskij–Itoh Lotka–Volterra Systems, Regular and Chaotic Dynamics, 2017, vol. 22, no. 6, pp. 721–739
DOI:10.1134/S1560354717060090

Back to the list